/ UiT Norges arktiske universitet
 

Prof. Andrei Prasolov

Prasolov, Andrei


Professor
Matematikk og statistikk


Telefon: 776 44016
Mobil jobb / Mobil privat: /
Epost : andrei.prasolov@uit.no
Campus: Tromsø
Kontor/besøksadresse : REALF A 209 / Realfagbygget
Funksjon : Professor

Arbeider i CRIStin

  • Prasolov, Andrei. On the universal coefficients formula for shape homology. Topology and its Applications 2013; Volum 160 (14). ISSN 0166-8641.s 1918 - 1956.s doi: 10.1016/j.topol.2013.08.002.

  • Prasolov, Andrei. Precosheaves of pro-sets and abelian pro-groups are smooth. Topology and its Applications 2012; Volum 159 (5). ISSN 0166-8641.s 1339 - 1356.s doi: 10.1016/j.topol.2011.12.015.

  • Prasolov, Andrei. Cryptosystems based on semi-distributive algebras. Annali dell’Università di Ferrara 2007; Volum 53 (2). ISSN 0430-3202.s 381 - 392.s doi: 10.1007/s11565-007-0021-1.

  • Prasolov, Andrei. Non-additivity of strong homology. Topology and its Applications 2005; Volum 153 (2-3). ISSN 0166-8641.s 493 - 527.

  • Prasolov, Andrei. Extraordinary strong homology. Topology and its Applications 2001; Volum 113 (1-3). ISSN 0166-8641.s 249 - 291.

  • Prasolov, Andrei; Mardesic, Sibe. On strong homology of compact spaces. Topology and its Applications 1998; Volum 82 (1-3). ISSN 0166-8641.s 327 - 354.

  • Prasolov, Andrei. Algebraic K-theory of Banach algebras. American Mathematical Society Translations 1992; Volum 154. ISSN 0065-9290.s 133 - 137.

  • Prasolov, Andrei. K-theory of free products and the Bass problem. American Mathematical Society Translations 1992; Volum 154. ISSN 0065-9290.s 125 - 129.

  • Prasolov, Andrei. On a theorem of Gersten for graded rings. American Mathematical Society Translations 1992; Volum 154. ISSN 0065-9290.s 131 - 132.

  • Prasolov, Andrei. Additivity of strong homology and the continuum hypothesis. Doklady Akademii Nauk 1990; Volum 310 (4). ISSN 0869-5652.s 799 - 802.

  • Prasolov, Andrei. Additivity of strong homology and the continuum hypothesis. Doklady. Mathematics 1990; Volum 41 (1). ISSN 1064-5624.s 133 - 135.

  • Prasolov, Andrei. A spectral sequence for strong homology. Glasnik Matematicki - Serija III 1989; Volum 24(84) (1). ISSN 0017-095X.s 17 - 24.

  • Prasolov, Andrei; Mardesic, Sibe. Strong homology is not additive. Transactions of the American Mathematical Society 1988; Volum 307 (2). ISSN 0002-9947.s 725 - 744.

  • Prasolov, Andrei. The extremum of a quadratic mapping into a space of symmetric matrices. Doklady Akademii Nauk Belarusi 1987; Volum 31 (9). ISSN 0002-354X.s 792 - 794.

  • Prasolov, Andrei. On Karoubi-Villamayor and Quillen functors for triangular categories. Journal of Soviet mathematics 1986; Volum 33. ISSN 0090-4104.s 1237 - 1243.

  • Prasolov, Andrei. Algebraic K-theory of Banach algebras. Doklady Akademii Nauk Belarusi 1984; Volum 28 (8). ISSN 0002-354X.s 677 - 679.

  • Prasolov, Andrei. Infiniteness of the group Nil. Mathematical Notes 1983; Volum 32 (1). ISSN 0001-4346.s 484 - 485.

  • Prasolov, Andrei. On Karoubi-Villamayor and Quillen functors for triangular categories. Trudy Seminara imeni Petrovskogo MGU 1983; Volum 9. ISSN 0321-2971.s 102 - 10.

  • Prasolov, Andrei. The nonfiniteness of the group Nil. Matematičeskie zametki 1982; Volum 32 (1). ISSN 0025-567X.s 9 - 12.

  • Prasolov, Andrei. On a theorem of Gersten for graded algebras. Vestnik Belorusskogo Gosudarstvennogo Universiteta. Seriya I. Fizika, Matematika, Mekhanika 1981; Volum 2. ISSN 0321-0367.s 62 - 63.

  • Prasolov, Andrei. The K-theory of free products and the Bass problem. Doklady Akademii Nauk Belarusi 1981; Volum 25 (7). ISSN 0002-354X.s 598 - 600.

  • Prasolov, Andrei. Preadditive categories, and K-theory. Akademiya Nauk SSSR i Moskovskoe Matematicheskoe Obshchestvo. Uspekhi Matematicheskikh Nauk 1977; Volum 32 (5). ISSN 0042-1316.s 195 - 196.

  • Prasolov, Andrei; Fedenko, Anatolij; Kononov, Sergej; Timokhovich, Vladimir; Tralle, Alexej. Topology. 1990 ISBN 5-339-00139-3.

  • Prasolov, Andrei. Quasi-shape theory of locally finite and paracompact spaces. 2010 (arXiv:1012.5767v1).

  • Prasolov, Andrei. Polynomial Mappings and Crypto-protocols. Second Workshop on Mathematical Cryptology 2008-10-19 - 2008-10-25 2008.

  • Prasolov, Andrei. On quasishape and quasihomology. Dubrovnik VI – Geometric Topology 2007-09-30 - 2007-10-07 2007.

  • Prasolov, Andrei. Cryptosystems based on semi-distributive algebras. Loops '07 2007-08-19 - 2007-08-25 2007.

  • Prasolov, Andrei. On strong K-homology. 2006 International Conference on Topology and its Applications 2006-06-23 - 2006-06-26 2006.

  • Prasolov, Andrei. Coherent homotopy commutative diagrams in algebraic topology. CATEGORIFICATION in ALGEBRA and TOPOLOGY 2006-09-06 - 2006-09-11 2006.

  • Prasolov, Andrei. Windows © design for the computer algebra system Magma. Fourth Conference on Applied Mathematics and Scientific Computing 2005-06-19 - 2005-06-24 2005.

  • Prasolov, Andrei. On cryptosystems based on polynomial automorphisms. Fourth Conference on Applied Mathematics and Scientific Computing 2005-06-19 - 2005-06-24 2005.

  • Prasolov, Andrei; Lychagin, Valentin. Products and quantizations in K-theory of braiding-commutative algebras. 1999 ISBN 981-02-3491-0.s 450 - 488.

  • Prasolov, Andrei. Strong homology is not additive, part 3: set-theoretic cohomology. 1998; Volum 98 (33).

  • Prasolov, Andrei; Lychagin, Valentin. Products and quantizations in K-theory of braiding-commutative algrebras. 1998; Volum 98 (31).

  • Prasolov, Andrei. Strong homology is not additive, part 2: cardinality estimates. 1998; Volum 98 (32).

  • Prasolov, Andrei; Mardesic, Sibe. On strong homology of compact spaces. 1997; Volum 1997 (22) ISBN 82-7456-070-1.

  • Prasolov, Andrei V.; Marde#usi#/c, Sibe. On strong homology of compact spaces. 1997 (26) ISBN 82-7456-070-1.

  • Prasolov, Andrei. On the solvability of a Fredholm equation with a positive definite kernel. 1996; Volum 1996 (24) ISBN 82-7456-070-1.

  • Prasolov, Andrei V.. Strong homologies of non-compact spaces and the continuum hypothesis. 1996 (22) ISBN 82-7456-065-5.

  • Prasolov, Andrei V.. Optimal estimation of the regression function using observations of stochastic processes and fields. 1996 (23) ISBN 82-7456-066-3.

  • Prasolov, Andrei V.. On the solvability of a Fredholm equation with a positive definite kernel. 1996 (24) ISBN 82-7456-067-1.

  • Prasolov, Andrei. Strong homology of non-compact spaces and the Continuum Hypothesis. 1996 (22).

  • Prasolov, Andrei. Optimal estimation of the regression function using observations of stochastic processes and fields. 1996; Volum 1996 (23) ISBN 82-7456-070-1.

  • Medlem i forskningsgrupper:

    Ren matematikk
    Pure Mathematics